# SDR 2001UALA02243

- Difficulty date: November 9, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 28,850 hours, 17,594 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM T-CAP STATION 951 CORRODED BEYOND LIMITS BETWEEN RBL 24 AND RBL 30.    MAJOR REPAIR ACCOMPLISHED.  REMOVED FLOOR SUPPORT RBL 15 AND RBL 45 BETWEEN STATION 951 AND 967.  FABRICATED NEW T-CAP AND STRAPS INSTALLED.
